Fractional differential relations for the Lerch zeta function

Djida JD (2021)


Publication Status: Published

Publication Type: Journal article, Original article

Publication year: 2021

Journal

Publisher: Birkhauser

Book Volume: 117

Pages Range: 515-527

Journal Issue: 5

DOI: 10.1007/s00013-021-01654-5

Authors with CRIS profile

How to cite

APA:

Djida, J.-D. (2021). Fractional differential relations for the Lerch zeta function. Archiv der Mathematik, 117(5), 515-527. https://dx.doi.org/10.1007/s00013-021-01654-5

MLA:

Djida, Jean-Daniel. "Fractional differential relations for the Lerch zeta function." Archiv der Mathematik 117.5 (2021): 515-527.

BibTeX: Download